Reply To: Hello – I’m a 40 yr old white male who has been diagnosed with vitamin D deficiency (24 ng/mL) and most recently was instructed to take 1000 IU’s daily and increase sun exposure (I live in Los Angeles so I’ve begun sun bathing midday for 20 min almost daily) and I've been trying to be more careful about soap washing off the pre-D in my sebum 24 hours after sun exposure. But I’ve noticed a severe decline in my libido about a month after starting to take the supplement similar to when my last GP put me on 50,000 IU’s per week of D2 for 4 weeks last year as a "catch up" dosing. The last time I stopped the supplement it returned to normal after a month or two. Are you aware of this side effect of D3/D2 supplementation? Is there danger of doing permanent damage? I’ve discovered some anecdotal evidence online and it is listed on the Mayo Clinic website as a possible side effect but I’d be interested to hear your thoughts and any suggestions on how to achieve a balance since most of what I've read discusses how supplementation can increase libido not decrease. Thanks very much in advance.